MAUDE Adverse Event Report: COCHLEAR LTD NUCLEUS CI624 COCHLEAR IMPLANT WITH SLIM 20 ELECTRODE; NUCLEUS 24 COCHLEAR IMPLANT SYSTEM

COCHLEAR LTD NUCLEUS CI624 COCHLEAR IMPLANT WITH SLIM 20 ELECTRODE; NUCLEUS 24 COCHLEAR IMPLANT SYSTEM
Model Number CI624
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Vertigo (2134)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is submitted on january 15, 2024.
 
Event or Problem Description
Per the clinic, the patient was hospitalized in (b)(6) 2023 (specific date not reported) for vertigo.Subsequently, the patient underwent a revision surgery (specific date not reported) for unspecified reasons.Additional information has been requested but has not been made available as of the date of this report.

Brand Name
NUCLEUS CI624 COCHLEAR IMPLANT WITH SLIM 20 ELECTRODE
Common Device Name
NUCLEUS 24 COCHLEAR IMPLANT SYSTEM
Manufacturer (Section D)
COCHLEAR LTD
1 university avenue
macquarie university, nsw 2109
AS  2109
Manufacturer (Section G)
COCHLEAR LTD
1 university avenue
macquarie university, nsw 2109
AS   2109
Manufacturer Contact
amirah rosly
unit ug-1, vertical podium
no. 8 jalan kerinchi
kuala lumpur, wilayah persekutuan 59200
MY   59200
MDR Report Key18509981
Report Number6000034-2024-00208
Device Sequence Number6991617
Product Code MCM
UDI-Device Identifier09321502046329
UDI-Public(01)09321502046329(11)210909(17)230908
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P970051
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date09/08/2023
Device Model NumberCI624
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/21/2023
Initial Report FDA Received Date01/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/09/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale